# SDR DL72S990615

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192701
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OUTSIDE REPAIR OF COMPONENT AND OVERHAUL PER CMM AND MOD PER SB 727-57-0178, TYPICAL CORROSION WAS FOUND ON THE MLG BEAM AND SPOILER BEAM ATTACH PAD AND HOLES.  AUTHORIZED OVERSIZED FASTENERS, BUSHING REPAIR AND LEAVING THE OVERSIZED MLG BEAM ATTACH HOLES AS-IS.
